# SDR UPS00834307

- Difficulty date: October 17, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPT FS 1160 LONGERON 34RT ATTACH FITTING CRACKED AT LOWER FASTENER HOLE.  REMOVED CRACKED FITTING, RECVD NEW FITTING (P/N 3755843-502N) MAT ID FOR REPAIR ANGLE 60-436 EXTRUSION .125 7075-T6 511 IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24, FABD REPAIR ANGLES IAW DC8 SRM 53-2-0, ALODINED AND PRIMED, INSTALLED IAW DC8 SRM 51-1-20D.
